# SDR EE4Y2023031017361

- Difficulty date: September 29, 2021
- Submitted: March 10, 2023
- Operation: General aviation
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N312NV
- Make and model: Airbus A319-111
- Aircraft serial: 2289
- Aircraft time: 47,928 hours, 32,759 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat
- Part number: D5746037700200
- Part serial: SA3289
- Condition: Worn
- Location: Zone 500
- Component: Wing Lh, Airbus
- Component part number: UNK
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING THE VISUAL INSPECTION PER ALLEGIANT TASK CARD 574405-01-1-001_P1-OP-UP/0, AT LH WING IT WAS FOUND THE SLAT #3 INBOARD END TRAILING EDGE WITH WEAR.  CORRECTIVE ACTION: PERMANENT REPAIR WAS PERFORMED AS PER A319 SRM TASK 57-44-21-300-011 REV 138 DTD 08-01-2021. FOR ADDITIONAL INFORMATION SEE COOPESA´S WORK ORDER A1K253 SUB JOB 5 ITEM 11.
